# SDR DALA2017030301732

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 65,529 hours, 47,919 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Leaking
- Location: Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL310 AFT F/A SMELLED FUMES OF DIRTY SOCKS.  LEFT PACK IN FULL COLD. WENT TO MANUAL AND WARMER AND SEEMED LIKE FUMES DISSIPATED FOR REMAINDER OF FLIGHT.  COMPLIED WITH WORKCARD 2120-2367 STEPS 1 THRU 4.  FOUND AFT AIRSTAIR ACTUATOR LEAKING.  REMOVED AND REPLACED THE ACTUATOR.  FOUND APU INLET CONTAMINATED.  CLEANED APU INLET IAW WORKCARD 4900-1184. COMPLIED WITH  PNEUMATIC DISTRIBUTION DUCT BURNOUT.
